Universidad Complutense de Madrid
E-Prints Complutense

The Darboux system: finite-rank constraints and Darboux transformations

Impacto

Downloads

Downloads per month over past year

Guil Guerrero, Francisco and Mañas Baena, Manuel (1997) The Darboux system: finite-rank constraints and Darboux transformations. Journal of mathematical physics, 38 (11). pp. 5968-5975. ISSN 0022-2488

[img]
Preview
PDF
361kB

Official URL: http://dx.doi.org/10.1063/1.532174


URLURL Type
http://scitation.aip.orgPublisher


Abstract

The exponential solutions of the Darboux equations for conjugate nets is considered. It is shown that rank-one constraints over the right derivatives of invertible operators on an arbitrary linear space give solutions of the Darboux system, which can be understood as a vectorial Darboux transformation of the exponential background. The method is extended further to obtain vectorial Darboux transformations of the Darboux system.


Item Type:Article
Additional Information:

©2001. All Rights Reserved.

Uncontrolled Keywords:Integrable systems; Evolution; Equations
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:33069
Deposited On:10 Sep 2015 18:17
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page